| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump down and act button was harder and then insulin pump for respond.The customer¿s blood glucose level was unknown at the time of the incident.Insulin pump had squirted insulin during priming and rewind process was louder.The insulin pump will not be returned for analysis.